# SDR UIEA2022052300506

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  VELCRO  FASTENERS  ON  GLARE  SHIELD LOOSE  FOR FIRST  OFFICER'S  EVAS SECURED VELCRO FASTENERS ON GLARE SHIELD AT COCKPIT FIRST OFFICER'S EVAS AS PER B767-300 AMM 25-60-99-404-006
